Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 25, NWS Fort Worth, TX

February 4, 2012Milam County, Texas

NWS Fort Worth, TX issued this river flood warning at Feb 4, 2012, 11:48 AM CST for Milam County, Texas. It took effect at Feb 5, 2012, 3:24 AM CST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2012, 11:48 AM CST (17:48 UTC)
In effect from
Feb 5, 2012, 3:24 AM CST
Expired
Feb 5, 2012, 8:03 AM CST
In force
5 hr
Issued by
NWS Fort Worth, TX
Flood severity
Minor

County Milam County, TX

The radar

The Ft Hood radar (KGRK), 39 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little River at Cameron (CMNT2).

Action stage
27 ft
Minor stage
30 ft
Moderate stage
34 ft
Major stage
39 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08106500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

690 
WGUS44 KFWD 041748
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
1148 AM CST SAT FEB 4 2012

...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING AREAS IN TEXAS...

  LITTLE RIVER AT CAMERON AFFECTING MILAM COUNTY.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC331-050548-
/O.NEW.KFWD.FL.W.0025.120205T0312Z-120206T1214Z/
/CMNT2.1.ER.120205T0312Z.120205T1200Z.120206T0014Z.NO/
1148 AM CST SAT FEB 4 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE RIVER AT CAMERON.
* FROM THIS EVENING TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 1131 AM SATURDAY THE STAGE WAS 19.13 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY SATURDAY 
  NIGHT AND CONTINUE TO RISE TO A CREST NEAR 32 FEET BY SUNDAY 
  MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
* AT 33 FEET MINOR LOWLAND FLOODING IS EXPECTED...BUT NO SERIOUS 
  FLOODING WILL OCCUR. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 32.3 FEET ON MAR 16 1946.
  

&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    SUN   MON   TUE   WED

LITTLE RIVER
  CAMERON             30   19.1  SAT 12 PM   32.4  22.8   5.1   3.1

$$
2 follow-up statements
083 
WGUS84 KFWD 050129
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
729 PM CST SAT FEB 4 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  LITTLE RIVER AT CAMERON AFFECTING MILAM COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC331-051329-
/O.EXT.KFWD.FL.W.0025.120205T0924Z-120206T1630Z/
/CMNT2.1.ER.120205T0924Z.120205T1800Z.120206T0430Z.NO/
729 PM CST SAT FEB 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER AT CAMERON.
* AT 0715 PM SATURDAY THE STAGE WAS 24.59 FEET. 
* FLOOD STAGE IS  30 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY 
  SUNDAY AFTER MIDNIGHT AND CREST NEAR  32 FEET BY SUNDAY AFTERNOON. 
  THE RIVER SHOULD FALL BELOW FLOOD STAGE BY SUNDAY NIGHT.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    SUN   MON   TUE   WED

LITTLE RIVER
  CAMERON             30   24.6  SAT 07 PM   31.8  11.2   3.9   2.9

$$
612 
WGUS84 KFWD 051403
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
803 AM CST SUN FEB 5 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
 
  LITTLE RIVER AT CAMERON AFFECTING MILAM COUNTY.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC331-051433-
/O.CAN.KFWD.FL.W.0025.000000T0000Z-120206T1630Z/
/CMNT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
803 AM CST SUN FEB 5 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE RIVER AT CAMERON.
* AT 746 AM SUNDAY THE STAGE WAS 22.79 FEET. 
* FLOOD STAGE IS 30 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 25.1 FEET. THE 
  RIVER WILL CONTINUE TO FALL TO NEAR 9 FEET BY MONDAY MORNING.

&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    MON   TUE   WED   THU

LITTLE RIVER
  CAMERON             30   22.8  SUN 08 AM    8.6   4.1   3.2   1.6

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Feb 4, 11:27 AM CST, 21 minutes earlier.

Area forecast discussion, Feb 4, 11:27 AM CST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1127 AM CST SAT FEB 4 2012

.AVIATION...
GFS/NAM AND MOS HAVE NO CLUE THAT THE NORTH WINDS ARE BLOWING OFF
A DEEP SNOW PACK IN KS/CO..AND SO THEY ARE FORECASTING VFR THRU
PERIOD. SATELLITE SHOWS MVFR CLOUDS ALREADY CROSSING RED RIVER.
LATEST HRRR HAS STARTED TO GET THE IDEA AND BRINGS SCT MVFR
CLOUDS ACROSS METROPLEX THIS AFTN. I WILL FORECAST SCT025 THIS
AFTERNOON AS DAYTIME WARMING WILL LIKELY HELP BREAK UP THE
LAYER...BUT PATCHY BRIEF BKN AREAS ARE POSSIBLE. AFTER
SUNSET...AS BOUNDARY LAYER COOLS...CLOUDS SHOULD THICKEN AND 025
CIGS ARE PROBABLE. HAVE ADDED THEM TO THE METROPLEX TAFS THROUGH
MID MORNING SUNDAY.

WITH WACO AT A LOWER ELEVATION...HAVE FORECAST CIGS TONIGHT TO BE
A BIT HIGHER. 84

&&

.UPDATE...
EXCEPT FOR A FEW SPOTTY SHOWERS IN THE SOUTHEAST...ALL
PRECIPITATION HAS EXITED NORTH TEXAS LATE THIS MORNING. SCATTERED
TO BROKEN MID AND UPPER LEVEL CLOUDS WILL LINGER OVER NORTH TEXAS
THROUGH THE DAY AND EVEN SOME LOWER CLOUDS SHOULD CROSS THE RED
RIVER THIS AFTERNOON. AFTERNOON HIGH TEMPERATURES WILL BE TRICKY
DUE TO THE NUMEROUS BREAKS IN THE CLOUDS AND CONTINUED COLD AIR
ADVECTION BEHIND YESTERDAYS COLD FRONT. FOR NOW THE CURRENT
TEMPERATURE FORECAST IS IN PRETTY GOOD SHAPE BUT WE WILL MAKE A
FEW MINOR ADJUSTMENTS BASED ON CURRENT TRENDS. WE WILL ALSO ADJUST
THE HOURLY CLOUD AND WIND GRIDS.    79

&&

.PREV DISCUSSION... /ISSUED 345 AM CST SAT FEB 4 2012/
A COLD FRONT HAD EXITED THE SOUTHEASTERN PART OF NORTH TEXAS AS
OF 3 AM...EXTENDING SOUTHEAST OF A PARIS...PALESTINE...COLLEGE
STATION...SAN MARCOS LINE. THE MAIN BAND OF SHOWERS AND
THUNDERSTORMS EXTENDED SOUTHEAST OF AN ATHENS TO GEORGETOWN
LINE...WITH SOME LINGERING SHOWERS EXTENDING BACK TO JUST EAST OF
A KILLEEN...DALLAS...PARIS LINE. EXPECT THE RAIN TO END BY MID
MORNING ACROSS NORTH TEXAS. AN UPPER LEVEL LOW OVER NORTH CENTRAL
KANSAS WILL MOVE EAST INTO THE OHIO VALLEY TODAY.

A WEAK UPPER LEVEL DISTURBANCE WILL SLIDE ACROSS SOUTH TEXAS
SUNDAY AND SUNDAY NIGHT...BELIEVE THAT PRECIPITATION FROM THIS
SYSTEM WILL BE CONFINED TO SOUTH TEXAS...SO HAVE LOWERED THE POPS
TO 10 PERCENT AND REMOVED MENTION OF SHOWERS ACROSS OUR
SOUTHEASTERN ZONES. WE WILL SEE COOL...NEAR SEASONAL
NORMAL...WEATHER FOR MOST OF THE NEXT WEEK. AS A SHORTWAVE MOVES
ACROSS THE PLAINS TUESDAY THERE COULD BE SOME LOW RAIN
CHANCES...AT THIS TIME HAVE JUST PLACED 20 PERCENT POPS ACROSS
THE EASTERNMOST ZONES. AN UPPER LEVEL SYSTEM WILL DIG SOUTH TO
OFF THE CENTRAL CALIFORNIA COAST BY TUESDAY NIGHT...AND THEN INTO
THE SOUTHERN BAJA CALIFORNIA BY THURSDAY NIGHT. THIS SYSTEM
SHOULD THEN MOVE EASTWARD DURING THE WEEKEND. THIS WILL RESULT IN
DRY WEATHER CONTINUING ACROSS MOST OF NORTH TEXAS THROUGH THE END
OF THE FORECAST PERIOD.         58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  59  36  51  35  54 /   5   0   5   5   5
WACO, TX              61  38  53  34  56 /  10   5  10   5   5
PARIS, TX             60  35  51  33  55 /   5   5   5   5   5
DENTON, TX            57  33  49  32  53 /   5   0   5   0   5
MCKINNEY, TX          60  35  50  33  54 /   5   0   5   5   5
DALLAS, TX            61  37  51  36  56 /   5   5   5   5   5
TERRELL, TX           61  36  51  34  55 /   5   5   5   5   5
CORSICANA, TX         60  38  53  36  56 /  10   5  10   5   5
TEMPLE, TX            61  39  53  35  56 /  10   5  10   5   5
MINERAL WELLS, TX     59  32  51  31  54 /   5   0   5   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Feb 4, 4:13 AM CST, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
413 AM CST SAT FEB 4 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
413 AM CST SAT FEB 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 6:04 PM CSTSpecial Weather StatementFWDHenderson26 min
Feb 3, 6:29 PM CSTSevere Thunderstorm WarningFWDGrayson61 min
Feb 3, 6:34 PM CSTSevere Thunderstorm WarningFWDDenton56 min
Feb 3, 7:21 PM CSTSpecial Weather StatementFWDMilam24 min
Feb 3, 7:27 PM CSTSevere Thunderstorm WarningFWDFannin, Grayson78 min
Feb 3, 7:49 PM CSTSpecial Weather StatementFWDDenton26 min
Feb 3, 8:05 PM CSTSpecial Weather StatementFWDHenderson25 min
Feb 3, 8:15 PM CSTSpecial Weather StatementFWDCollin30 min
Feb 3, 8:24 PM CSTAreal Flood AdvisoryFWDFannin3 hr
Feb 3, 8:26 PM CSTAreal Flood AdvisoryFWDRobertson2 hr
Feb 3, 8:32 PM CSTSevere Thunderstorm WarningFWDRobertson58 min
Feb 3, 8:41 PM CSTSevere Thunderstorm WarningFWDFannin64 min
Feb 3, 8:49 PM CSTFlash Flood WarningFWDFannin3 hr
Feb 3, 8:52 PM CSTFlash Flood WarningFWDRobertson113 min
Feb 3, 9:12 PM CSTFlash Flood WarningFWDMilam3 hr
Feb 3, 9:31 PM CSTSpecial Weather StatementFWDDelta, Lamar29 min
Feb 3, 9:49 PM CSTSpecial Weather StatementFWDHunt26 min
Feb 3, 10:11 PM CSTAreal Flood AdvisoryFWDDelta, Lamar94 min
Feb 3, 10:49 PM CSTSpecial Weather StatementFWDMilam26 min
Feb 3, 11:02 PM CSTAreal Flood AdvisoryFWDMilam88 min
Feb 3, 11:42 PM CSTSpecial Weather StatementFWDFalls33 min
Feb 4, 12:22 AM CSTAreal Flood AdvisoryFWDMilam, Robertson3 hr
Feb 4, 1:40 AM CSTFlash Flood WarningFWDMilam2 hr
Feb 4, 3:33 PM CSTRiver Flood WarningFWDMilam16 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.